# SDR 2008FA0000571

- Difficulty date: July 22, 2008
- Submitted: September 2, 2008
- Operation: General aviation
- Aircraft: N868MA
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 708SA
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator
- Part time: 9,216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF POOR ELEVATOR TRIM OPS.  UPON INSP, FOUND ELEVATOR TRIM CABLE 311AS-14-7245 BROKEN (RT CABLE).  311AS-14-7362 (LT CABLE), 010A-61179-81 (RT AFT) CABLES FRAYED.  IDLER PULLEY SHAFT ON PITCH TRIM SERVO SHEARED.  REPLACED CABLES & SERVO, OPS CHECKED.  RIGGED AS NEEDED.
